Show simple item record

dc.contributor.authorTintarev, Kyril ( )
dc.date.accessioned2019-11-22T17:59:51Z
dc.date.available2019-11-22T17:59:51Z
dc.date.issued1999-09-09
dc.identifier.citationTintarev, K. (1999). Solutions to elliptic systems of Hamiltonian type in RN. Electronic Journal of Differential Equations, 1999(29), pp. 1-11.en_US
dc.identifier.issn1072-6691
dc.identifier.urihttps://digital.library.txstate.edu/handle/10877/8879
dc.description.abstractThe paper proves existence of a solution for elliptic systems of Hamiltonian type on RN by a variational method. We use the Benci-Rabinowitz technique, which cannot be applied here directly for lack of compactness. However, a concentration compactness technique allows us to construct a finite-dimensional pseudogradient that restores the Benci-Rabinowitz method to power also for problems on unbounded domains.en_US
dc.formatText
dc.format.extent11 pages
dc.format.medium1 file (.pdf)
dc.language.isoen_USen_US
dc.publisherTexas State University, Department of Mathematicsen_US
dc.sourceElectronic Journal of Differential Equations, 1999, San Marcos, Texas: Southwest Texas State University and University of North Texas.
dc.subjectCocentration compactnessen_US
dc.subjectElliptic systemsen_US
dc.subjectPseudogradienten_US
dc.titleSolutions to Elliptic Systems of Hamiltonian Type in RNen_US
txstate.documenttypeArticle
dc.rights.licenseCreative Commons Attribution 4.0 International License https://creativecommons.org/licenses/by/4.0/


Download

Thumbnail

This item appears in the following Collection(s)

Show simple item record